# SDR RAIA2008111500001

- Difficulty date: November 12, 2008
- Submitted: November 16, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 24,985 hours, 21,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT INSPECTION REVEALED THAT THE EMERGENCY LIGHT AT SEAT 12A WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE LIGHT ASSEMBLY.  SYSTEM OPS CHECKED GOOD.
